# SDR MWEA98355

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 99915565159
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NR 3 BEAM ON RT SIDE OF AFT VENTRAL DOOR.  MTC REMOVED AND REPLACED ANGLE.
